# SDR 97ZZZX542

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4666U
- Make and model: Cessna 180G
- Aircraft serial: 18051366
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: BA8110
- Condition: Defective
- Location: Carb Air Intake
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NEAR TOTAL POWER LOSS.  INVESTIGATION FOUND BRACKET AIR FILTER FAULTY DUE TO BOTTOM CHANNEL CAUSES WATER/ICE CONTAMINATION OF ENGINE INTAKE BELLOWS JUST FORWARD OF AIR BOX.
